ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142480489 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint of leakage noted between tube and cassette could not be confirmed by investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
Event or Problem Description
The event involved a primary plumset, pe lined tubing, 107 inch where it was reported that leaking was noted between tube and cassette during infusion (there was fluid noted on the ground).Set was used at 15:15 and leakage was noted at 16:45.The set was replaced.There was no patient harm.